JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2020, Vol. 55 ›› Issue (8): 43-47.doi: 10.6040/j.issn.1671-9352.0.2019.736

Previous Articles    

Limit categories of complete categories and η-extensions

HUANG Ju1*, FAN Xin-xiang2   

  1. 1. School of Mathematics and Statistics, Minnan Normal University, Zhangzhou 363000, Fujian, China;
    2. Concord University College, Fujian Normal University, Fuzhou 350117, Fujian, China
  • Published:2020-07-14

Abstract: The relationships between the limit categories and the η-extension of complete categories are researched. Then the equivalence between the η-extension of a limit category and the limit category of an η-extension as a complete category is shown.

Key words: complete category, limit category, η-extension

CLC Number: 

  • O154.1
[1] CARTAN H, EILENBERG S. Homological algebra[M]. Princeton: Princeton University Press, 1956.
[2] MARMARIDIS N. On extensions of abelian categories with applications to ring theory[J]. Journal of Algebra, 1993, 156:50-64.
[3] MITCHELL B. Theory of categories[M]. New York: Academic, 1965.
[4] 陈志杰. 代数基础(模、范畴、同调代数与层)[M]. 上海:华东师范大学出版社, 2001. CHEN Zhijie. Basic theory of algebras(modules, categories, homotopy algebras and sheafs)[M]. Shanghai: East China Normal University Press, 2001.
[5] 薛蓉华,严益水,陈清华. 极限范畴与平凡扩张[J]. 福建师范大学学报(自然科学版), 2012, 6(26):1-5. XUE Ronghua, YAN Yishui, CHEN Qinghua. Limit categories and trivial extensions[J]. Fujian Normal University(Nature Science Edition), 2012, 6(26):1-5.
[6] XUE Ronghua, YAN Yishui, CHEN Qinghua. On colimit-categories[J]. Journal of Mathematics(PRC), 2012, 32(3):439-446.
[7] 郑琳. 广义Comma范畴的若干问题研究[D]. 福州:福建师范大学, 2013. ZHENG Lin. Some researches on generalized Comma categories[D]. Fuzhou: Fujian Normal University, 2013.
[1] LIU Ni, ZHANG Miao-miao. Continuous directed-complete ordered semigroups and their categorical properties [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 57-64.
Full text



No Suggested Reading articles found!